zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analysis of the solutions of coupled nonlinear fractional reaction-diffusion equations. (English) Zbl 1198.35123
Summary: This paper is concerned with analysis of coupled fractional reaction-diffusion equations. As an example, the reaction-diffusion model with cubic nonlinearity and Brusselator model are considered. It is shown that by combining the fractional derivatives index with the ratio of characteristic times, it is possible to find the marginal value of the index where the oscillatory instability arises. Computer simulation and analytical methods are used to analyze possible solutions for a linearized system. A computer simulation of the corresponding nonlinear fractional ordinary differential equations is presented. It is shown that an increase of the fractional derivative index leads to periodic solutions which become stochastic as the index approaches the value of 2. It is established by computer simulation that there exists a set of stable spatio-temporal structures of the one-dimensional system under the Neumann and periodic boundary condition. The characteristic features of these solutions consist in the transformation of the steady state dissipative structures to homogeneous oscillations or spatio-temporal structures at certain values of the fractional index. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
35K57Reaction-diffusion equations
35R11Fractional partial differential equations
WorldCat.org
Full Text: DOI
References:
[1] Nicolis, G.; Prigogine, I.: Self-organization in non-equilibrium systems, (1977) · Zbl 0363.93005
[2] Mikhailov, A. S.: Foundations of synergetics, (1990) · Zbl 0712.92001
[3] Kerner, B. S.; Osipov, V. V.: Autosolitons, (1994)
[4] Lubashevskii, A.; Gafiychuk, V. V.: The projection dynamics of highly dissipative system, Phys rev E 50, No. 1, 171-181 (1994)
[5] Henry, B. I.; Langlands, T. A. M.; Wearne, S. L.: Turing pattern formation in fractional activator -- inhibitor systems, Phys rev E 72, 026101 (2005)
[6] Henry, B. I.; Wearne, S. L.: Fractional reaction -- diffusion, Physica A 276, 448-455 (2000)
[7] Henry, B. I.; Wearne, S. L.: Existence of Turing instabilities in a two-species fractional reaction -- diffusion system, SIAM J appl math 62, No. 3, 870-887 (2002) · Zbl 1103.35047 · doi:10.1137/S0036139900375227
[8] Vlad, M. O.; Ross, J.: Systematic derivation of reaction -- diffusion equations with distributed delays and relations to fractional reaction -- diffusion equations and hyperbolic transport equations: application to the theory of neolithic transition, Phys rev E 66, 061908 (2002)
[9] Seki, K.; Wojcik, M.; Tachiya, M.: Fractional reaction -- diffusion equation, J chem phys 119, 2165 (2003)
[10] Gafiychuk, V.; Datsko, B.: Pattern formation in a fractional reaction -- diffusion system, Phys A statist mech appl 365, 300-306 (2006)
[11] Saxena RK, Mathai AM, Haubold HJ. Fractional reaction -- diffusion equations. arXiv:math.CA/0604473 v1 21, April 2006.
[12] Gafiychuk, V.; Datsko, B.: Stability analysis and oscillatory structures in time-fractional reaction -- diffusion systems, Phys rev E 75, 055201-1-055201-4 (2007)
[13] Weitzner, H.; Zaslavsky, G. M.: Some applications of fractional equations, Commun nonlinear sci numer simulat 8, 273-281 (2003) · Zbl 1041.35073 · doi:10.1016/S1007-5704(03)00049-2
[14] Varea, C.; Barrio, R. A.: Travelling Turing patterns with anomalous diffusion, J phys condens matter 16, 5081-5090 (2004)
[15] Tarasov, V. E.; Zaslavsky, G. M.: Nonholonomic constraints with fractional derivatives, J phys A math gen 39, 9797-9815 (2006) · Zbl 1101.70011 · doi:10.1088/0305-4470/39/31/010
[16] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[17] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[18] Ciesielski, M.; Leszczynski, J.: Numerical treatment of an initial-boundary value problem for fractional partial differential equations, Signal process 86, 2619-2631 (2006) · Zbl 1172.94391 · doi:10.1016/j.sigpro.2006.02.009
[19] Odibat, Z. M.; Shawagfeh, N. T.: Generalized Taylor’s formula, Appl math comput 186, No. 1, 286-293 (2006) · Zbl 1122.26006 · doi:10.1016/j.amc.2006.07.102
[20] Yu, R.; Zhang, H.: New function of Mittag -- Leffler type and its application in the fractional diffusion-wave equation, Chaos, solitons & fractals 30, 946-955 (2006) · Zbl 1142.35479 · doi:10.1016/j.chaos.2005.08.151
[21] Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994) · Zbl 0802.65122
[22] Biazar, J.; Babolian, E.; Islam, R.: Solution of the system of ordinary differential equations by Adomian decomposition method, Appl math comput 147, No. 3, 713-719 (2004) · Zbl 1034.65053 · doi:10.1016/S0096-3003(02)00806-8
[23] Jafari, H.; Daftardar-Gejji, V.: Solving a system of nonlinear fractional differential equations using Adomian decomposition, J comput appl math 196, 644-651 (2006) · Zbl 1099.65137 · doi:10.1016/j.cam.2005.10.017
[24] Daftardar-Gejji, V.; Babakhani, A.: Analysis of a system of fractional differential equations, J math anal appl 293, 511-522 (2004) · Zbl 1058.34002 · doi:10.1016/j.jmaa.2004.01.013
[25] Zaslavsky GM, Stanislavsky AA, Edelman M. Chaotic and pseudochaotic attractors of perturbed fractional oscillator. arXiv:nlin.CD/0508018. · Zbl 1144.37425
[26] Matignon D. Stability results for fractional differential equations with applications to control processing. Computational Eng in Sys Appl, vol. 2, Lille, France 963, 1996.
[27] Oldham, K. D.; Spanier, J.: The fractional calculus: theory and applications of differentiation and integration to arbitrary order, Mathematics in science and engineering 111 (1974) · Zbl 0292.26011
[28] Momani, S.; Odibat, Z.: Numerical comparison of methods for solving linear differential equations of fractional order, Chaos, solitons & fractals 31, 1248-1255 (2007) · Zbl 1137.65450